I need advise as to when I should take this first dose I read that some take in the A.M. some at night, which is best I've got to be able to work. I am switching from Paxil CR 25mg that I have been taking for a little over 3 weeks. My Dr. said I could start the Pristiq immediately.
I take my Pristiq in the morning so it doesn't keep me awake at night. It may cause some mild nausea but that has gone away for me. I started the Pristiq while I was still taking my other antidepressant until I had been on the Pristiq for a month then stopped the previous antidepressant. Since you were on the Paxil for such a short time you should be fine to stop it and start the Pristiq.
So, I recommend taking it in the morning before you go to work. The nausea, if you get any, will go away in a short time, so you should be fine by 12:30.
I wish you the very best.
btw I love your username.
I have just been taken off a drug called Zoloft which I was on for 8 years but due to terible side effects it was decided by my personal doctor to change to the new drug Pristiq which like you have just started ( 1 week ago ) so can report to you the drug so far is very good no side effects, I take the drug 50 mg in the morning with food.I found my sleep pattern is not as good on this drug so went on the site called theroadback.org who sugested for me to start taking a herb called Valerian forte which I can tell you has worked like a dream !! I take 1/2 of a 1000 mg ( which is 500mg ) in the morning then at night on my doctor's advice to take 2 x 1000 mg each before bed, well now after being on this vitamin for a week my sleeping pattern is fantastic no problems with getting a good nights sleep.Do hope you get as much success as me on Pristiq dont hesitate to contact me if you wish to talk further !take care Candypq.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Mar 2011 • 1 answer
Posted 18 Sep 2011 • 4 answers
Posted 20 Oct 2011 • 2 answers
Posted 20 Aug 2013 • 5 answers
Posted 28 Mar 2016 • 2 answers